# SDR VNAA2015102200020

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 28,561 hours, 28,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 32156222
- Part serial: 2049
- Condition: Failed
- Location: Air Conditioning
- Part time: 27,202 hours, 25,884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT PACK SHUTOFF WHEN BLEEDS TRANSFERRED FROM APU TO ENGINE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R RT AIR CONDITIONING PRESSURE REGULATING AND SHUTOFF VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
